Prostrap

Hello there,

I had my 3rd prostrap injection on the 3rd January, first started spotting now I'm on full blown period.

I'm weeing out blood and it's coming out like a tap. I'm having to wear 3 kotex night time towels. Like I had to do when I was on my period.

Is this normal on prostrap. When I had the 1st injection the nurse told me I wouldn't have a period or bleed at all.

Please Please somebody help. I'm panicking now. X

Thanks Sam

😓

2 Replies

oldestnewest
  • Hi Sam I had mine 5th January I've just been back today as I'm in same situation as you it started yesterday quite frightening and feeling very unwell due to loss. My GP was lovely he gave naxproxen to help reduce bleeding he said if the pain relief helps the contractions that will reduce bleeding. As most of the meds for bleeding are hormonal. He explained I'm now in menopause it releases all the oestrogen and you can bleed very heavy for 28 days on average it's the body clearing the hormone and lining. He said the second injection is normally the one where things begin to improve. I'm on livival hrt once a day to. Ive just been signed off work for a fortnight to give me some rest as I'm feeling faint I have to have b12 injections as it is as my bowel was damaged from endo my last surgery 2013. I hope things improve for you prostap was not a decision I took lightly I'm hoping as birth control pills have failed, depot injection failed, extensive lap surgerys have failed lastly mirena failed that after prostap I will be having a hysterectomy I'm 31 been battling since 11.

  • Hi, Im on decapeptyl. ive only had 2 injections but the first month was terrible. I had brown water like blood all the time. had to wear thick pads. it is alot less now but not completly gone.

You may also like...